User Reviews for Lupron Depot
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Lupron Depot.
Reviews for Lupron Depot to treat Prostate Cancer
"I am experiencing the following side-effects: Breast enlargement, reduction of size of testicles, complete ED, multiple hot flashes hourly, and a mental fog that prevents clear thinking. These were all expected side effects and came as no surprise. Additional unexpected side effects include: rapid pulse rate, elevated BP, breathlessness, short term memory loss, extreme and uncontrollable emotional outbursts (uncontrollable crying over minimally emotional issues), and sleep deprivation (1-2 hours total sleep which could account for the emotional issues). Of additional concern are anecdotal statements by others claiming no reduction of any side effects even after years of removal from follow-up injections of Lupron. My concern is great enough to request suspension of this drug, even at the cost of an elevated PSA with a corresponding resurgence of the cancer. I know there are additional drugs I can take to counteract some of these side-effects, but I would rather not complicate the situation with even more medication. My PSA stands at .3 as of this writing, and I would withdraw my request were it to increase to 4.0, however continued living with this nightmare drug is not my idea of life."
65 year old Marvin with PC (taken for 6 months to 1 year) November 22, 2015
|15 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Had my first injection of Lupron 7.5 mg in July; second injection at the same dosage is set for August 21. So far no hot flashes or side effects. Have been taking Casodex simultaneously (30-day supply) which will end shortly. Only side effect from that initially was fatigue, which resolved after 5 days. Decided to insist on 1-month Lupron injections instead of a 3-6 month extended dose as PC support group participants on the once-a-month dose had far fewer side effects. I'm sticking to my guns on this one; MD tried to give me a 6-month dose right off the bat. I'm switching MDs and glad I did it this way. Hope this helps others."
WWII Vet (taken for less than 1 month) August 7, 2014
|24 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Started treatment 12/2011 ended 12/2013. The PSA went down as expected for is the purpose of treatment, now waiting for side effects to end, which have been: loss of libido, hot flashes specially at night or after a meal, some sweating, loss of body hair, loss of muscle mass, joint and bone pain, tiredness, difficulty to start almost any quest, weight gain, chest/man breast augmentation. Have been taking vitamin D plus calcium, glucosamine, started an exercise program that has helped with muscle buildup, and also helps with better mood, by prescription have taken 3 applications of calcium to the vein. Have had excellent support from wife, have trust my Doctors and first of all God my father."
Oace56 February 3, 2014
|46 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I've been on Lupron (after prostae surgery) for a period of 7-1/2 years. I am also on 50mg Casosex. The side effects are minor (hot sweats, decreased energy) Injection site(s) were moved after 6 yrs. from buttox to shoulder(s) due to lower back pain. I hope this gives hope to patients about to begin this regimen."
mike190 September 17, 2009
|77 users found this comment helpful. Did you? Yes No||Report as inappropriate|